MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER
Model Number 18-2531-N250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Infarction, Cerebral (1771)
Date of Event 04/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device deficiency reported.Cerebral infarction is a known potential adverse event for catheter ablation procedures disclosed in product labeling.This mdr is being reported because while there was no reported involvement of any component of the heartlight system in this event, it cannot be conclusively ruled out.
 
Event or Problem Description
Hours after the completion of an uneventful pulmonary vein isolation (pvi) procedure to treat atrial fibrillation the patient exhibited symptoms of a cerebral infarction and was transferred to a different hospital for treatment.The patient was reported to have recovered at the time the hospital notified the manufacturer's representative of this event.The cause of the cerebral infarction is unknown and it cannot be determined if there is any relationship with the ablation system.No other details are available for this event.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT CATHETER
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
suite 500-200
marlboro, ma
MDR Report Key10059047
Report Number1225698-2020-00016
Device Sequence Number11478382
Product Code OAE
UDI-Device Identifier00868976000109
UDI-Public00868976000109
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number18-2531-N250
Device Catalogue Number18-2531-N250
Device Lot Number12192-003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2020
Initial Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR